# SDR PIDA20050083

- Difficulty date: June 28, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403521
- Condition: Corroded
- Location: Bs 269-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 15 HAS CORROSION ON FLANGES FROM BS 269 TO BS 294.  REPLACED SECTION OF SEAT TRACK PER SRM 51-10-1.
